No Cover Image

Journal article 601 views

Eigenvalue density of linear stochastic dynamical systems: A random matrix approach / S. Adhikari; L. Pastur; A. Lytova; J. Du Bois; Sondipon Adhikari

Journal of Sound and Vibration, Volume: 331, Issue: 5, Pages: 1042 - 1058

Swansea University Author: Sondipon, Adhikari

Full text not available from this repository: check for access using links below.

Published in: Journal of Sound and Vibration
ISSN: 0022460X
Published: 2012
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa25752
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleRID:1031151530395-150,title = Eigenvalue density of linear stochastic dynamical systems: A random matrix approach,journal = Journal of Sound and Vibration,year = 2012,author = Adhikari, S. and Pastur, L. and Lytova, A. and Du Bois, J.,volume = 331,number = 5,pages = 1042-1058
College: College of Engineering
Issue: 5
Start Page: 1042
End Page: 1058